What is the remedy for heartburn when on aspirin and tagament?
I had aspirin on Monday and developed terrible heartburn. I took tums and woke up Tuesday with pain in my right chest when I breathe deep..Not short of breath, The pain was tolerable yesterday and today but worse tonight. Only when I take a deep breath or lay down. I took Tagamet yesterday twice and today twice. What else can I take for the heartburn? Directions on Tagamet says not to take anything else. I'm pretty sure these are two seperate problems, a lung thing and heartburn. No other signs and I do have a slight nagging cough.
Your problem is Gasthritis caused by aspirin. I think that you have GERD (Gastroesophageal reflux disease). This disease causes cough and chest pain. You need a more powerful medicine that Tagamet, like Nexium(Esomeprazole) 40mg 1 pill a day. This medicine will help you and you should never use aspirin or similar medicines.
You should contact your gastroenterologist.
Take Care. Dr. Behar.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]